# SDR TRAX200701035

- Difficulty date: July 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 7,409 hours, 4,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FS 280 WEB HAS CORROSION.  [07-31-07]  CORROSION FOUND TO BE OUT OF LIMITS,  REPLACED OF LT LOWER FS 280 WEB PER REO 670-53-11-052.
